A Deflation Approach for Large-Scale Lur'e Equations (bibtex)
by ,
Reference:
A Deflation Approach for Large-Scale Lur'e Equations (F. Poloni, T. Reis), In SIAM J. Matrix Anal. Appl., volume 33, 2012.
Bibtex Entry:
@article{PolR12,
 author = {Poloni, F. and Reis, T.},
 title = {A Deflation Approach for Large-Scale Lur'e Equations},
 journal = {SIAM J. Matrix Anal. Appl.},
 year = {2012},
 volume = {33},
 pages = {1339--1368},
 number = {4},
 doi = {10.1137/120861679},
 pdf = {files2/PolR12_published.pdf},
 url = {http://dx.doi.org/10.1137/120861679},
}
Powered by bibtexbrowser